Applied Mathematics

Vol.6 No.2(2015), Paper ID 54176, 9 pages

DOI:10.4236/am.2015.62039

 

Generalized Spectrum of Steklov-Robin Type Problem for Elliptic Systems

 

Alzaki Fadlallah, Kwadwo Antwi-Fordjour, Marius N. Nkashama

 

Department of Mathematics, University of Alabama at Birmingham, Birmingham, USA
Department of Mathematics, University of Alabama at Birmingham, Birmingham, USA
Department of Mathematics, University of Alabama at Birmingham, Birmingham, USA

 

Copyright © 2015 Alzaki Fadlallah, Kwadwo Antwi-Fordjour, Marius N. Nkashama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Fadlallah, A. , Antwi-Fordjour, K. and Nkashama, M. (2015) Generalized Spectrum of Steklov-Robin Type Problem for Elliptic Systems. Applied Mathematics, 6, 421-429. doi: 10.4236/am.2015.62039.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.